Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the parallelizability of the spheres

Authors: R. Bott and J. Milnor
Journal: Bull. Amer. Math. Soc. 64 (1958), 87-89
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 509--511.
MathSciNet review: 0102804
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. vol. 43 (1951) pp. 933-935. MR 102802
  • 2. R. Bott, The Pontryagin ring of ΩG (to be published in Michigan Math. J.).
  • 3. A. Borel and F. Hirzebruch: Characteristic classes and homogeneous spaces (to be published in Amer. J. Math.). MR 102800

Additional Information